# SDR DALA2021021800956

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 17,690 hours, 12,384 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 79324
- Condition: Seized
- Location: Left
- Part time: 14,636 hours, 10,923 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3776 -ATB- RETURNED TO JFK DUE TO SMELL THROUGHOUT THE CABIN ALONG WITH ASSOCIATED GRINDING NOISE THAT FOLLOWS THROTTLES. CORRECTIVE ACTION: FOUND LT ACM FROZEN. REPLACED SAME. FOUND PRIMARY HEAT EXCHANGER CRACKED. REPLACED SAME. DUE TO ACM DAMAGE SUSPECT POSSIBLE ICING. REPLACED STANDBY TEMP CONTROL VALVE, RE-HEATER, INSPECTED DRAIN LINES AND CLEARED INLET WATER NOZZLE. ALL OPS CHECKS OK. AIRCRAFT RETURNED TO SERVICE.
